# SDR SIMA20151118005

- Difficulty date: November 18, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 13,146 hours, 8,796 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 6619006
- Part serial: K1421
- Condition: Failed
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EN-ROUTE CREW LOST ENG HYD PUMP 2A & HYD SYS 2 FLUID QTY BEGAN TO DROP.  CREW DIVERTED WITHOUT INCIDENT.  REMOVED AND REPLACED LT OB MFS PCU IAW AMM 27-62-01. PERFORMED OPS CHK IAW ETN-CR-27-093. TDMI RESTORED.
